# SDR COEA2016100359803

- Difficulty date: October 3, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303204
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN AT INSULATION STANDOFF AFT OF FRAME 24 HAS CORROSION BELOW STINGER 4L.   REPAIRED IAW ES-4382/16.
